# SDR SIMA20120304004

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 33,199 hours, 28,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INPSPECTION FOUND THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERABLE.  PART WAS PLACED ON MEL. REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT SOCKET.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-10.  MEL 33-29.  THE AIRCRAFT WAS RETURNED TO SERVICE.
